Skip to Content

Has anyone suffered swollen legs/feet and ankles after long term use of amlodipine?

Responses (2)

Anonymous 22 Aug 2012

Hello,

Swelling of the feet or legs are serious side effects , you must seek immediate medical attention.

https://www.drugs.com/sfx/amlodipine-side-effects.html

Take care,

maso.-

Rajive Goel 23 Aug 2012

Amlodipine could cause what is called 'water retention' as its side effects you must seek medical advice so that the doc/pharmacist could prescribe a diuretic.

Take care, best wishes!

goldenchance 23 Aug 2012

Thankyou,my gp has taken me off the medication which i have been on for a number of yrs to see if the swelling goes away .

Rajive Goel 24 Aug 2012

Most welcome! There are newer meds available for high BP such as Olmesartan, but do seek medical advice before you take them.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions